# SDR IPXA2018012725936

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 57,834 hours, 12,262 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 3262154
- Part serial: 0245
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RETURNED TO DEPARTURE DUE TO A NR 2 ANTI-ICE OFF ALERT AND NR 2 ANTI-ICE SWITCH DISAGREE LIGHT ILLUMINATED   THE ANTI-ICE OFF ALERT DISAPPEARED ALONG WITH THE NR 2 ENGINE ANTI-ICE SWITCH DISAGREE LIGHT.  R 7 R ENG 2 ANTI-ICE VLV LAYCHING RELAY R2-5227 IAW WDM 30-22-02 BUT NIL HELP CONTINUES BY R/R #2 ENG MANIFOLD FAILURE SENSING ELEMENT BANJO-2 BANJO-4 UPPER AND LOWER IAW AMM 30-22-11 PB401 BUT NIL HELP PER TECH SERVICE
